×

zbMATH — the first resource for mathematics

The motif of an Abelian variety. (English. Russian original) Zbl 0294.14003
Funct. Anal. Appl. 8, 47-53 (1974); translation from Funkts. Anal. Prilozh. 8, No. 1, 55-61 (1974).

MSC:
14A20 Generalizations (algebraic spaces, stacks)
14K05 Algebraic theory of abelian varieties
14C15 (Equivariant) Chow groups and rings; motives
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Lang, Abelian Varieties, Interscience, New York (1959).
[2] Yu. I. Manin, ”Correspondences, motifs, and monoidal transformations,” Matem. Sb.,77, (1968), pp. 475–507 (1968). · Zbl 0199.24803
[3] S. Kleiman, ”Algebraic cycles and the Weil conjectures,” Dix Exposés sur la Cohomologie des Schémas, North Holland, Amsterdam (1968), pp. 359–386.
[4] M. Demazure, Motivs des Variétés Algébriques, Séminaire N. Bourbaki, Exposé 365 (1969).
[5] A. M. Shermenev, ”The motif of an Abelian variety,” Usp. Matem. Nauk,26, No. 3 (1971), pp. 215–216. · Zbl 0234.14013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.